# SDR ASOA20161021016A

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,495 hours, 24,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND THE SEAT TRACK AT BS 581-677 LBL 9 CORRODED.  FABRICATED A NEW SEAT TRACK IAW EC/TC REO 670-53-00-343.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000/400-801-A03.
